# SDR ASOA201101604

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,217 hours, 5,662 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORT FINAL LIGHT SMOKE IN CABIN AND COCKPIT LT PACK AUTO FAIL CAUTION MESSAGE SMOKE DISSIPATED.   R & R LT PACK ACM IAW AMM 21-51-08.  OPS CHECK GOOD DEFER CLEARED PLACARD REMOVED. (CLOSED)
